# SDR AALA202306153857

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 40,604 hours, 4,779 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 233W62091
- Condition: Binding
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT. PERFORMED AMM TASK 52-51-00-700-803 (FLIGHT COMPARTMENT DOOR OPENING FORCE ADJUSTMENT).
